MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number FMS 2000
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapid infuser involved in the incident has not been returned to belmont for investigation.The unit power may be affected by an issue with the ac power source or power cord connection, however without investigating the device a root cause cannot be established.The operator's manual provides ac input voltage requirements for operating the rapid infuser, as well as a troubleshooting guide including possible conditions and recommended operator actions in the event that the unit has no power.The manufacturing records and service records for this serial number were reviewed and no anomalies were identified; the unit has not been returned to belmont for service or preventive maintenance since it was shipped to the customer in 2011.It was reported that the user was able to restart the unit and finish the case; no patient injury was reported.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that the rapid infuser, fms 2000 shut down momentarily during a case.The user was able to repower the unit and complete the procedure.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11325945
Report Number1219702-2021-00023
Device Sequence Number11624035
Product Code LGZ
UDI-Device Identifier10896128002012
UDI-Public(01)10896128002012
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K091855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFMS 2000
Device Catalogue Number903-00001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1